MAUDE Adverse Event Report: BIOMET UK LTD. OXF ANAT BRG RT SM SIZE 3 PMA; OXFORD HXLPE BEARINGS

BIOMET UK LTD. OXF ANAT BRG RT SM SIZE 3 PMA; OXFORD HXLPE BEARINGS
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Hyperextension (4523)
Date of Event 01/11/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Initial report.Concomitant medical products: customer has indicated that the product will not be returned to zimmer biomet for investigation.Multiple mdr reports were filed for this event, please see associated reports: 3002806535-2022-00014, 3002806535-2022-00015.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Device evaluated by manufacturer? not returned by hospital.
 
Event or Problem Description
It was reported that a patient underwent an initial right knee arthroplasty on (b)(6) 2013.Subsequently, a revision procedure converting an oxford bearing due to pain and hyperextension (recuvatum) and collapsed tibia was performed on (b)(6) 2022.No delay reported.
 
Additional Manufacturer Narrative
(b)(4) this final report is being submitted to relay supplemental information.Complaint summary: the product has not been returned for evaluation.X-rays or medical notes have not been provided.The investigation has been limited to the information provided, a review of the device history records, and a complaint history search.A review of the manufacturing history records confirms no abnormalities or deviations were reported.A review of the complaints database for 3 years before the notification date has identified the following information: one (1) similar complaint about item #159568 (including the initiating complaint).No additional search against the lot number was required as this complaint was the only record of revision due to pain against the item number.Five (5) similar complaints about item #161468 (including the initiating complaint).There were zero (0) additional complaints against lot #127080.Three (3) similar complaints about item #154719 (including the initiating complaint).No additional search against the lot number was required as this complaint was the only record of revision due to pain against the item number.These devices are used for treatment.The implants used have been confirmed to be compatible.These part and lot combinations are not associated with any recalls at the time the search was conducted.The likely condition of the devices when they left zimmer biomet is conforming to the specification.The root cause of the reported event can not be determined with the information provided no corrective action is required at this time as the root cause of the reported event has not been determined.Multiple mdr reports were filed for this event, please see associated report numbers: 3002806535-2022-00014-1.3002806535-2022-00015-1.If any additional information is discovered or received that may adjust any conclusions or data, a supplemental report will be rendered accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported, that: a patient underwent an initial right knee arthroplasty on (b)(6)2013.Subsequently, a revision procedure converting an oxford bearing due to pain and hyperextension (recuvatum) and collapsed tibia was performed on (b)(6)2022.No delay.Patient outcome: revision.Was the surgical technique for the product utilized: yes.

Brand Name
OXF ANAT BRG RT SM SIZE 3 PMA
Common Device Name
OXFORD HXLPE BEARINGS
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
Manufacturer (Section G)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK   CF31 3XA
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key13306455
Report Number3002806535-2022-00013
Device Sequence Number5028097
Product Code NRA
UDI-Device Identifier05019279786145
UDI-Public05019279786145
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P010014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/15/2020
Device Model NumberN/A
Device Catalogue Number159568
Device Lot Number980400
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/11/2022
Supplement Date Received by Manufacturer03/23/2022
Initial Report FDA Received Date01/20/2022
Supplement Report FDA Received Date03/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/15/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale
Patient Weight112 KG